# SDR AUS20021182

- Difficulty date: September 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: A0211
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX METAL CONTAMINATION.
